Journal of the Mathematical Society of Japan

A finiteness theorem for foliated manifolds

K. S. SARKARIA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 30, Number 4 (1978), 687-696.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432344

Digital Object Identifier
doi:10.2969/jmsj/03040687

Mathematical Reviews number (MathSciNet)
MR0513077

Zentralblatt MATH identifier
0398.57012

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

S. SARKARIA, K. A finiteness theorem for foliated manifolds. J. Math. Soc. Japan 30 (1978), no. 4, 687--696. doi:10.2969/jmsj/03040687. https://projecteuclid.org/euclid.jmsj/1240432344


Export citation